# SDR CALA2023021000383

- Difficulty date: February 10, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737-8
- Aircraft serial: 30576
- Aircraft time: 70,203 hours, 25,423 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Door
- Part number: NA
- Condition: Missing
- Location: Right Nlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 RIGHT NLG DOOR LEADING EDGE EROSION BOOT MISSING -- SEE PHOTO PHOTO ADDED IF NEEDED ECRA 5280-01284 REV-B IS AVAILABLE FOR DEFERRAL.... PARTS ADDED TO LOG .. REF IPC 32-22-11-05 ITEM 275 PARTS USED:  00-0609-3-7367,QTY :1  29-3222-3-0008,QTY :1 REPLACED RIGHT NLG DOOR LEADING EDGE EROSION BOOT. REF ECRA 5280-01284 REV B.
